# SDR SWAA080307

- Difficulty date: January 14, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 76,605 hours, 52,128 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bar
- Part number: 6559886
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT WING MLG STABILIZER BAR CORRODED.  REMOVED AND REPLACED STABILIZER BAR PER MM.
